A minimization problem associated with elliptic systems of Fitz-Hugh-Nagumo type
Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 2, p. 237-253
@article{AIHPC_2004__21_2_237_0,
     author = {Dancer, Edward Norman and Yan, Shusen},
     title = {A minimization problem associated with elliptic systems of Fitz-Hugh-Nagumo type},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {21},
     number = {2},
     year = {2004},
     pages = {237-253},
     doi = {10.1016/j.anihpc.2003.02.001},
     mrnumber = {2047356},
     zbl = {1110.35019},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2004__21_2_237_0}
}
Dancer, E. N.; Yan, Shusen. A minimization problem associated with elliptic systems of Fitz-Hugh-Nagumo type. Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 2, pp. 237-253. doi : 10.1016/j.anihpc.2003.02.001. http://www.numdam.org/item/AIHPC_2004__21_2_237_0/

[1] Alberti G., Ambrosio L., Cabré X., On a long-standing conjecture of E. De Giorgi: symmetry in 3d for general nonlinearities and a local minimality property, Acta Appl. Math. 65 (2001) 9-33. | MR 1843784 | Zbl 01657982

[2] Ambrosio L., Cabré X., Entire solutions of semilinear elliptic equations in R3 and a conjecture of de Giorgi, J. Amer. Math. Soc. 13 (2000) 725-739. | MR 1775735 | Zbl 0968.35041

[3] Berestycki H., Caffarelli L., Nirenberg L., Further qualitative properties for elliptic equations in unbounded domains, Ann Scuola Norm. Sup. Pisa C1. Sci. 25 (1997) 69-94. | Numdam | MR 1655510 | Zbl 1079.35513

[4] Brezis H., Opŕateurs maximaux monotones et semi-groupes de contraction dans les espaces de Hilbert, North-Holland, Amsterdam, 1973. | MR 348562 | Zbl 0252.47055

[5] Chafee N., A stability analysis for a semilinear parabolic partial differential equation, J. Differential Equations 15 (1974) 522-540. | MR 358042 | Zbl 0271.35043

[6] Clément P., Peletier L.A., On a nonlinear eigenvalue problem occurring in population genetics, Proc. Royal Soc. Edinburgh Sect. A 100 (1985) 85-101. | MR 801846 | Zbl 0569.34021

[7] Clément P., Sweers G., Existence and multiplicity results for a semilinear eigenvalue problem, Ann. Scuola Norm. Sup. Pisa 14 (1987) 97-121. | Numdam | MR 937538 | Zbl 0662.35045

[8] Dancer E.N., On the number of positive solutions of weakly non-linear elliptic equations when a parameter is large, Proc. London Math. Soc. 53 (1986) 429-452. | MR 868453 | Zbl 0572.35040

[9] De Giorgi E., Convergence problems for functionals and operators, in: Proc. Int. Meeting on Recent Methods in Nonlinear Analysis, Rome, 1978, pp. 131-188. | MR 533166 | Zbl 0405.49001

[10] Defigueiredo D.G., Mitidieri E., A maximum principle for an elliptic system and applications to semilinear problems, SIAM J. Math. Anal. 17 (1986) 836-849. | MR 846392 | Zbl 0608.35022

[11] Ghoussoub N., Gui C., On a conjecture of De Giorgi and some related problem, Math. Ann. 311 (1998) 481-491. | MR 1637919 | Zbl 0918.35046

[12] Ghoussoub N., Gui C., On De Giorgi's conjecture in dimensions 4 and 5, Ann. Math. 157 (2003) 313-334. | MR 1954269 | Zbl 1165.35367 | Zbl 01933160

[13] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[14] Klaasen G.A., Mitidieri E., Standing wave solutions for a system derived from the FitzHugh-Nagumo equation for nerve conduction, SIAM J. Math. Anal. 17 (1986) 74-83. | MR 819214 | Zbl 0593.35043

[15] Klaasen G.A., Troy W.C., Stationary wave solutions of a system of reaction-diffusion equations derived from the FitzHugh-Nagumo equations, SIAM J. Appl. Math. 44 (1984) 96-110. | MR 730003 | Zbl 0543.35051

[16] Lazer A.C., Mckenna P.J., On steady state solutions of a system of reaction-diffusion equations from biology, Nonlinear Anal. 6 (1982) 523-530. | MR 664014 | Zbl 0488.35039

[17] Modica L., Gradient theory of phase transitions and minimal interface criteria, Arch. Rational Mech. Anal. 98 (1987) 123-142. | MR 866718 | Zbl 0616.76004

[18] Reinecke C., Sweers G., A boundary layer solution to a semilinear elliptic system of FitzHugh-Nagumo type, C. R. Acad. Sci. Paris Sér. I. Math. 329 (1999) 27-32. | MR 1703287 | Zbl 0931.35046

[19] Reinecke C., Sweers G., A positive solution on RN to s system of elliptic equations of FitzHugh-Nagumo type, J. Differential Equations 153 (1999) 292-312. | MR 1683624 | Zbl 0929.35042

[20] Reinecke C., Sweers G., Existence and uniqueness of solutions on bounded domains to a FitzHugh-Nagumo type elliptic system, Pacific J. Math. 197 (2001) 183-211. | MR 1810215 | Zbl 1066.35069

[21] Reinecke C., Sweers G., Solutions with internal jump for an autonomous elliptic system of FitzHugh-Nagumo type, Math. Nachr. 251 (2003) 64-87. | MR 1960805 | Zbl 1118.35009 | Zbl 01902992

[22] Sternberg P., The effect of a singular perturbation on nonconvex variational problem, Arch. Rational Mech. Anal. 101 (1988) 202-260. | MR 930124 | Zbl 0647.49021